# SDR DALA2020083192883

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 59,557 hours, 25,581 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DAMAGE BEYOND LIMITS TO EXTERNAL POWER FUSELAGE AREA. REMOVED EXTERNAL POWER DOOR, ROUTED OUT DAMAGE, INSPECTED AREA PER B737-800 SRM 53-10. PERFORMED HFEC INSP OF DAMAGE CUT OUT AREA PER B737-800 SRM 53-10-15-2R-4 NO INDICATIONS FOUND. C/W B737 SRM 53-10-15-2R-4 STEP D-M2. INSTALLED EXTERNAL PWR DOOR PER B737-800 SRM 53-10-15-2R-4.
